# SDR SWAA2021030351913

- Difficulty date: February 27, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 55,579 hours, 32,882 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WINDSCREEN FLASHLIGHT INOP. / R&R EMERGENCY FLASHLIGHT BATTERY PER AMM 25-64-00. OPS CHK GOOD.
